# SDR DALA2023121310208

- Difficulty date: December 12, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 DETERIORATED PASSENGER CREW DOOR 841 ROLLER UPPER AND LOWER AT FWD AND AFT POSITION OF THE DOOR AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED PASSENGER CREW DOOR 841 ROLLER UPPER AND LOWER AT FWD AND AFT POSITION OF THE DOOR AT FWD GALLEY AREA AS PER A320 FAM AMM 52-11 -31-000-002-A AND AMM 52-11-31-400-002-A. (0107007)
